# SDR F3LA200200003

- Difficulty date: January 4, 2002
- Submitted: January 16, 2002
- Operation: Air carrier
- Aircraft: N237TR
- Make and model: Boeing 737228
- Aircraft serial: 23007
- Aircraft time: 38,652 hours, 29,438 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Frame
- Condition: Broken
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-7 CHECK, INSPECTION REPORTED BROKEN FRAME AT NR 2 ENGINE INBOARD FIXED COWL AFT CROSSOVER RIB.  REPLACED BROKEN INTERCOSTAL (FRAME) PER SRM 51-30-2, 51-30-5 AND 51-30-6.
